# SDR DALA1250300182

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 93,519 hours, 13,551 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Mismanufactured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING SIDE LINK FITTING FASTENER HOLES FOUND FOUND INTERFERING WITH RADIUS OF MILL STEP. SIDE LINK REWORKED IAW ERA 503735-16.
